MAUDE Adverse Event Report: MAQUET GMBH STATIONARY TRANSFORMER UNIT; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH STATIONARY TRANSFORMER UNIT; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 115080A0
Medical Device Problem Codes Positioning Failure (1158); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 10th december 2023 getinge became aware of an issue with one of our columns - 118001b1 - hybrid or table column, surface-mounted.As it was stated, during the surgery on the anesthetized patient, an alarm sound appeared as soon as the user pressed button on the remote control.The interface displayed that the movement is being initialised, however, the table did not move.Following the service visit on site, the technician stated that the table could not be moved with remote control nor override panel due to an abnormal output voltage related to a faulty charging board.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to position the table during surgery due to issue with a charging board, was to reoccur.
 
Event or Problem Description
On 10th december 2023 getinge became aware of an issue with one of our accessories - 115080a0 - stationary transformer used with 118001b1 - hybrid or table column, surface-mounted.As it was stated, during the surgery on the anesthetized patient, an alarm sound appeared as soon as the user pressed button on the remote control.The interface displayed that the movement is being initialised, however, the table did not move.Following the service visit on site, the technician stated that the table could not be moved with remote control nor override panel due to an abnormal output voltage related to a faulty charging voltage regulator.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to position the table during surgery due to issue with a charging voltage regulator, was to reoccur.
 
Additional Manufacturer Narrative
According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.The correction of b5 describe event or problem, d1 brand name, d4 version or model #, d4 catalog #, d4 serial #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain and h4 device manufacture date fields deems required.This is based on the additional information that has been received.Previous b5 describe event or problem: on 10th december 2023 getinge became aware of an issue with one of our columns - 118001b1 - hybrid or table column, surface-mounted.As it was stated, during the surgery on the anesthetized patient, an alarm sound appeared as soon as the user pressed button on the remote control.The interface displayed that the movement is being initialised, however, the table did not move.Following the service visit on site, the technician stated that the table could not be moved with remote control nor override panel due to an abnormal output voltage related to a faulty charging board.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to position the table during surgery due to issue with a charging board, was to reoccur.Corrected b5 describe event or problem: on 10th december 2023 getinge became aware of an issue with one of our accessories - 115080a0 - stationary transformer used with 118001b1 - hybrid or table column, surface-mounted.As it was stated, during the surgery on the anesthetized patient, an alarm sound appeared as soon as the user pressed button on the remote control.The interface displayed that the movement is being initialised, however, the table did not move.Following the service visit on site, the technician stated that the table could not be moved with remote control nor override panel due to an abnormal output voltage related to a faulty charging voltage regulator.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to position the table during surgery due to issue with a charging voltage regulator, was to reoccur.Previous d1 brand name: hybrid or table column, surface-mounted corrected d1 brand name: stationary transformer previous d4 version or model #: 118001b1.Corrected d4 version or model #: 115080a0.Previous d4 catalog #: 118001b1.Corrected d4 catalog #: 115080a0.Previous d4 serial #: (b)(6).Corrected d4 serial #: (b)(6).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous h4 device manufacture date: 07/01/2023.Corrected h4 device manufacture date: 02/08/2023.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our accessories - 115080a0 - stationary transformer used with 118001b1 - hybrid or table column, surface-mounted.As it was stated, during the surgery on the anesthetized patient, an alarm sound appeared as soon as the user pressed button on the remote control.The interface displayed that the movement is being initialised, however, the table did not move.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to position the table during surgery due to issue with a distribution box, was to reoccur.A video guidance has been provided to the customer; however, it did not solve the issue.Following the service visit on site, the technician stated that the table could not be moved with remote control nor override panel due to an abnormal output voltage.The getinge technician replaced 2 charging voltage regulators (component number (b)(6).The device was tested are released for usage.With the investigation performed it was concluded that upon the event occurrence, the device was being used for the patient¿s treatment, and thus were also directly involved with the reported incident.As the malfunction was found, it was considered that the getinge device failed to meet its specification.A review of the received customer product complaints revealed that in the past there was no serious injury to the patient or user when this particular issue occurred.Comparing the number of complained devices to the number of investigated 115080 stationary transformers on the market we can conclude the failure ratio is (b)(4) for the issue investigated herein.Comparing the number of complained devices to the number of investigated 115080 stationary transformers and 1180 columns on the market we can conclude the failure ratio is 0,01% for the issue investigated herein.The issue investigated herein is a single and isolated case.The subject matter expert at manufacturing site has assessed, that as it has been noticed that there was an issue with distribution box, they assume a short circuit that damaged two charging voltage regulators.As the distribution box is a part of the hospitals electrical installation no further analysis was possible by the sme.According to the sme a short circuit can appear in case of wrong wiring, testing or high voltage measurement.All of this can affect getinge charging boards since 115080a0 - stationary transformer unit is connected to the mains of the hospital.The cause of the defect was related to overvoltage.In summary and as a result of the performed root cause evaluation, it was concluded that based on available information it can be suspected that the most probable root cause of the reported issue, namely the inability to position the table during surgery due to issue with a distribution box, is related to the user¿s facility.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 10th december 2023 getinge became aware of an issue with one of our accessories - 115080a0 - stationary transformer used with 118001b1 - hybrid or table column, surface-mounted.As it was stated, during the surgery on the anesthetized patient, an alarm sound appeared as soon as the user pressed button on the remote control.The interface displayed that the movement is being initialised, however, the table did not move.Following the service visit on site, the technician stated that the table could not be moved with remote control nor override panel due to an abnormal output voltage related to a faulty charging voltage regulator.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to position the table during surgery due to issue with a charging voltage regulator, was to reoccur.Corrected b5 describe event or problem: on 10th december 2023, getinge became aware of an issue with one of our accessories - 115080a0 - stationary transformer used with 118001b1 - hybrid or table column, surface-mounted.As it was stated, during the surgery on the anesthetized patient, an alarm sound appeared as soon as the user pressed button on the remote control.The interface displayed that the movement is being initialised, however, the table did not move.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to position the table during surgery due to issue with a distribution box, was to reoccur.Previous d1 brand name: stationary transformer corrected d1 brand name: stationary transformer unit previous d4 catalog #: 115080a0 corrected d4 catalog #: n/a previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (b)(4) previous h3a device evaluated by manufacturer: no corrected h3a device evaluated by manufacturer: yes previous h3b device not eval provide code: other corrected h3b device not eval provide code: n/a previous h3c if other provide code - explain: device not returned to manufacturer corrected h3c if other provide code - explain: n/a.
 
Event or Problem Description
On 10th december 2023, getinge became aware of an issue with one of our accessories - 115080a0 - stationary transformer used with 118001b1 - hybrid or table column, surface-mounted.As it was stated, during the surgery on the anesthetized patient, an alarm sound appeared as soon as the user pressed button on the remote control.The interface displayed that the movement is being initialised, however, the table did not move.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to position the table during surgery due to issue with a distribution box, was to reoccur.
 
Event or Problem Description
Getinge became aware of an issue with one of our accessories - 115080a0 - stationary transformer used with 118001b1 - hybrid or table column, surface-mounted.As it was stated, during the surgery on the anesthetized patient, an alarm sound appeared as soon as the user pressed button on the remote control.The interface displayed that the movement is being initialised, however, the table did not move.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to position the table during surgery due to issue with a stationary transformer, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our accessories - 115080a0 - stationary transformer used with 118001b1 - hybrid or table column, surface-mounted.As it was stated, during the surgery on the anesthetized patient, an alarm sound appeared as soon as the user pressed button on the remote control.The interface displayed that the movement is being initialised, however, the table did not move.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to position the table during surgery due to issue with a stationary transformer box, was to reoccur.A video guidance has been provided to the customer, however it did not solve the issue.Following the service visit on site, the technician stated that the table could not be moved with remote control nor override panel due to an abnormal output voltage.The getinge technician replaced 2 charging voltage regulators (component number 9701703).The device was tested are released for usage.With the investigation performed it was concluded that upon the event occurrence, the device was being used for the patient¿s treatment, and thus were also directly involved with the reported incident.As the malfunction was found, it was considered that the getinge device failed to meet its specification.A review of the received customer product complaints revealed that in the past there was no serious injury to the patient or user when this particular issue occurred.The subject matter expert at manufacturing site has assessed initially, that there was short circuit from hospital distribution box that damaged two charging voltage regulators.According to the sme a short circuit could have appeared in case of wrong wiring, testing or high voltage measurement.It has been further clarified with the field service technician that the issue was caused by stationary transformer itself.Additional analysis was unfortunately not possible.In summary and as a result of the performed root cause evaluation, it was concluded that based on available information it can be suspected that the most probable root cause of the reported issue, namely the inability to position the table during surgery due to issue with a stationary transformer was impossible to define.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem and h6 investigation conclusions fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 10th december 2023, getinge became aware of an issue with one of our accessories - 115080a0 - stationary transformer used with 118001b1 - hybrid or table column, surface-mounted.As it was stated, during the surgery on the anesthetized patient, an alarm sound appeared as soon as the user pressed button on the remote control.The interface displayed that the movement is being initialised, however, the table did not move.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to position the table during surgery due to issue with a distribution box, was to reoccur.Corrected b5 describe event or problem: getinge became aware of an issue with one of our accessories - 115080a0 - stationary transformer used with 118001b1 - hybrid or table column, surface-mounted.As it was stated, during the surgery on the anesthetized patient, an alarm sound appeared as soon as the user pressed button on the remote control.The interface displayed that the movement is being initialised, however, the table did not move.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to position the table during surgery due to issue with a stationary transformer, was to reoccur.Previous h6 investigation conclusions: cause traced to user||19 corrected h6 investigation conclusions: cause not established|cause linked to device but unable to trace more specifically|44 e1 event site postal code: (b)(6).

Brand Name
STATIONARY TRANSFORMER UNIT
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key18388800
Report Number8010652-2023-00154
Device Sequence Number2772348
Product Code FQO
UDI-Device Identifier04046768080195
UDI-Public(01)04046768080195(11)230208
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number115080A0
Device Catalogue Number115080A0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2023
Supplement Date Received by Manufacturer03/08/2024
09/04/2024
01/02/2025
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date04/03/2024
09/18/2024
01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
118001B1 HYBRID OR TABLE COLUMN, SURFACE-MOUNTED.
Patient SexUnknown